# SDR HEEA966906

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INOPERATIVE.  UNIT NOT POWERING UP.  REPLACED FUSE (F202). REPAIRED.  UNIT NOT TRANSMITTING.  REPLACED MAGNETRON.
